MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Upon receipt of new or additional information and completion of investigation, a follow-up report will be submitted as applicable.(expiration date: 06/2020).
 
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superial femoral artery with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device, stent was placed for elastic recoil in mid sfa.
 
Additional Manufacturer Narrative
The purpose of this supplement is to report that the event is no longer reportable.The site determined that the event was not related to the device or the procedure; therefore, the ae was removed.As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Upon receipt of new or additional information and completion of investigation, a follow-up report will be submitted as applicable.
 
Event or Problem Description

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8742132
Report Number2020394-2019-01285
Device Sequence Number14112854
Product Code PNO
UDI-Device Identifier00801741116780
UDI-Public(01)00801741116780
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model NumberUS35130512
Device Catalogue NumberUS35130512
Device Lot NumberGFCR3318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR